Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/90102
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLiu, Fangen
dc.contributor.authorGavirneni, Srinageshen
dc.date.accessioned2019-05-27T05:24:35Zen
dc.date.accessioned2019-12-06T17:40:42Z-
dc.date.available2019-05-27T05:24:35Zen
dc.date.available2019-12-06T17:40:42Z-
dc.date.issued2018en
dc.identifier.citationLiu, F., & Gavirneni, S. (2018). Optimal periodic flexible policies for two-stage serial supply chains. European Journal of Operational Research, 268(1), 148-160. doi:10.1016/j.ejor.2018.01.004en
dc.identifier.issn0377-2217en
dc.identifier.urihttps://hdl.handle.net/10356/90102-
dc.description.abstractIn a two-stage serial supply chain, a periodic flexible policy (PF policy) allows the retailer to receive fixed orders that may depend on demand history in one period of the ordering cycle and order freely in other periods. Existing literature has shown that certain PF policies can significantly reduce the inefficiency in a decentralized supply chain. However, these works have mostly defined and implemented ad-hoc periodic flexible policies and have not attempted to identify the optimal periodic flexible policies. In this paper, we characterize the structure of the optimal PF policy using calculus of variations. In particular, we show that under the optimal PF policy, the retailer receives shipments either according to a state dependent capacitated policy or a state dependent order up to policy. Furthermore, we can approximate the retailer’s optimal restricted ordering function by a piecewise linear function and show numerically that this approximation is near optimal.en
dc.format.extent13 p.en
dc.language.isoenen
dc.relation.ispartofseriesEuropean Journal of Operational Researchen
dc.rights© 2018 Elsevier B.V. All rights reserved. This paper was published in European Journal of Operational Research and is made available with permission of Elsevier B.V.en
dc.subjectInventoryen
dc.subjectDRNTU::Business::Managementen
dc.subjectPeriodic Flexibilityen
dc.titleOptimal periodic flexible policies for two-stage serial supply chainsen
dc.typeJournal Articleen
dc.contributor.schoolCollege of Business (Nanyang Business School)en
dc.identifier.doi10.1016/j.ejor.2018.01.004en
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:NBS Journal Articles
Files in This Item:
File Description SizeFormat 
Optimal periodic flexible policies for two-stage serial supply chains.pdf807.64 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.